# SDR 95FDEA01668

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISC WORKING FASTENERS IN SKIN AT BS 1342 LBL 45 WL 260 TO 270.  ACCESSED AREA, CUT OUT DAMAGED SKIN AND U-CHANNEL, REPAIRED PER SRM 54-30-3 FIG 7, INSTALLED ALL ITEMS REMOVED FOR ACCESS.
